Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Spotting on birth control, What is going on ?

I am taking the 91 pill birth control and i have only been on it about a little over a month and my boyfriend and i had sex and the condom broke but i don't think anything happened. But, to be safe we bought plan b, 2 days later and i took it. Now about a week later I have been spotting. What is going on?
Asked On : Sat, 5 Jun 2010
Answers:  1 Views:  175
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
welcome to HealthcareMagic
You are having spotting because of Plan-B .You were on a hormonal pill & again you took another pill(plan b) which is also a hormonal pill .This is probably the effect if the medicine .
Answered: Thu, 24 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor